Previous |  Up |  Next


Title: The approximation of functions in the sense of Tchebychev. I (English)
Author: Šmerk, Jiří
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 11
Issue: 1
Year: 1975
Pages: 31-51
Category: math
MSC: 41A45
MSC: 41A50
MSC: 41A65
idZBL: Zbl 0352.41035
idMR: MR0412696
Date available: 2008-06-05T19:56:04Z
Last updated: 2012-05-09
Stable URL:
Related article:
Reference: [1] N. I. Achiezer: Teorie aproximací.Prague 1955.
Reference: [2] H. Rademacher I. J. Schoenberg: Helly's Theorem on Convex Domains and Tchebycheff's Approximation Problem.Canadian Journal of Mathematics, 2 (1950). MR 0035044
Reference: [3] C. И. Зyxoвицкий: O пpиближении дeйcтвитeльныx фyнкций в cмыcлe П. Л. Чeбышeвa.Уcпexи мaт. нayк, XI, 2(68), 1956.
Reference: [4] B. К. Ивaнoв: O paвнoмepныx пpиближeнияx нeпpepьюныx фyнкций.Maтeмaтичecкий cбopник, 30 (72), 1952.
Reference: [5] B. C Bидeнcкий: O paвнoмepнoм гrpиближeнии в кoмгxлeкcнoй плocкocти.Уcпexи мaт. нayк XI, 5 (71), 1956.
Reference: [6] J. R. Rice: Tchebycheff Approximation in Several Vaгiables.Transactions of the Ameгican Math. Society, 109 (1963). MR 0157165
Reference: [7] R. E. Edwaгds: Functional Analysis.Moscow 1969. (Russian)


Files Size Format View
ArchMath_011-1975-1_3.pdf 1.686Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo